# SDR IU6R2019031401

- Difficulty date: March 14, 2019
- Submitted: March 14, 2019
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Aircraft: N626N
- Make and model: Boeing 737-8
- Aircraft serial: 8642
- System (JASC): 2742 · Stabilizer Actuator
- Part: Ball Screw
- Part number: 07322P00005
- Part serial: 3671
- Condition: Leaking
- Location: Zone 300
- Component: Horizontal Stab, Boeing
- Component part number: 251A451014
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MALFUNCTION:  BALL SCREW ASSY. P/N 07322P000-05 S/N 3671 IS LEAKING GREASE FROM LOWER WIPER. PROBABLE CAUSE: WIPER FAILURE, WORN. RECOMMENDATION: SEND TO MFG FOR REPAIR.
